# SDR DALA2018110506449

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 79,619 hours, 36,594 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTED DIRTY SOCKS SMELL IN AIRCRAFT UPON ARRIVAL. INCOMING FLIGHT CREW REPORTED THE SAME. NO GO ODI PREVENTION COMPLIED WITH. CONTAMINATION SOURCE WAS SUSPECTED BY APU INLET DUE TO INTERNAL APU LEAKAGE.
